We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
Question for you ladies (I already put a call in to the doc and just waiting for a call back).
Maybe be a little TMI...sorry.
On Thursday I had a small amount of spotting early in the day and then it went away. I figured it was AF getting ready to show. Then nothing on Friday and on Saturday I had some spotting again. Around 1am Saturday night/Sunday morning I went to the bathroom and there was a good amount of red blood on the TP so I figured I was finally starting and Sunday would be day 1.
But then I just had some more spotting throughout Sunday and then Monday I also just had a small amount of spotting. Also on Monday it was more of a dark red/brown again. But I woke up again today with nothing new since yesterday afternoon. I've ben having the same cramping I usually do throughout my cycle just not really any bleeding.
But I was just wondering could this be a sign that my linning is thin? My ob doesn't do Ultrasounds and each month previous to this I have had my normal very heavy/clotty period. He wasn't concerned about thinning because I had Endometrial thickening to begin with and since my periods were still so so heavy. But this was month 4 of 150mg Clomid and I know I'm not pregnant because I was in extreme pain (guessing a ruptured cyst) on CD 18 and 19 so we ended up not bedding at all during my ovulation.
I'm just worried that I may have to sit this month out for Clomid. Also since I haven't really had any bleeding I don't know what cycle day I'm on to begin taking it anyways. I'm so lost, lol.
Melissa, I have to say that I think it's really irresponsible of your OB not to do any u/s monitoring while you are on clomid. You really should insist on have at least one before you start your next cycle to see where things are at. Most research says you shouldn't use clomid for more than 6 months consecutively because of the damage it can do to your lining. It's drug that slowly builds up in your system, so while you have only been taking 150mg for the last three cycles, it's still probably more than that because of the residual drug left in your system.
When I was on clomid I was always put on some kind of estrogen to help with the lining issue. I would ask for an u/s to check on where things are at in there, and then maybe consider switching things up. I'm not sure where you are at with things, but it might be time to move on to a new drug option or combo. You could pair clomid with an injectable, which will help lessen the s/e of the clomid. Or you could drop the clomid all together and give Femara a try. Or you could skip the femara and just try some injects for awhile.
It looks like you are at least ovulating with the clomid on board (unless you are triggering, it doesn't say in your siggy). So I would just ask for some monitoring prior to ovulation to see how you are responding to whatever med you decide to go with.
Also, have you thought about switching to an RE. It's a big step, and sometimes it's more expensive, but in the long run you have to remember that an OB is there to help you get through a pregnancy... and RE is there to help you get pregnant.
Good luck! And keep us posted on what you decide to do.
Yet another wonderful siggy by HeatherW.... thank you so much!!!
Well my OB has said that after a few rounds of Clomid he would send me to an RE. But I have no infertility coverage, well they do pay 50% of meds. So I've been happy to stay with my OB since the Clomid has been working.
I did have an ultrasound after the first month and that was when it showed my linning was extra thick and combined with my super heavy periods it sounded like my linning was still ok. Also after my insurance it costs me $170 for each ultrasound since he does them in the office. So I guess it's been more on my part to not have them. But I think I will see if they can order one to be done at the hospital since I work for them and it's so much cheaper.
But when should I have an ultrasound to check my lining? I mean does it matter which part of the cycle you are in? I don't think I will be able to take Clomid this month regardless since I'm not real sure what cycle day I'm on. That and I'm sure when I do talk to my office they will tell me not to take it. I'm sure they will call back and tell me he just wants to see me and won't tell me anything over the phone, I hate the waiting game, lol.
When i took clomid..my first RE was very irresponsible and did no monitoring and gave me 5 months worth..that was awful! I ended up getting very light periods as well..and yes clomid can thin your lining..like Kari said..it builds up in your system..I ended up having several cysts..that could be what is causing your pain as well..clomid is known for that. I would reccomend at least getting an ultrasound after each cycle..my new RE did that..and it was soo much better..i wasnt in as much pain and after a few months my af got a little heavier again..but im still not back to normal and it was almost 2 years ago! So i would pay a little more and get the ultrasound! good luck and hope this is your last cycle on it! HUGS!
Thank You Jaidynsmum for my awesome perfect siggy!!
You should have your lining checked at the beginning of each cycle, usually done at the time of your baseline u/s around cd1-3. Then, you should have it checked mid-cycle, depending on when you normally O, I usually had mine between CD11-13 and could gauge from there if I needed any extra supplements and to see how big my follies were getting.
I think bringing up the idea of a new drug would be beneficial at this point. I'd hate for you to continue taking clomid if it's already causing some noticeable changes to your cycles as it is. Let us know what your DR says!
Yet another wonderful siggy by HeatherW.... thank you so much!!!
Ditto to absolutely everything Kari said. Clomid made my lining progressively thinner each cycle...I was only on 50mg and by my 4th cycle my lining was only 4mm thick..definitely not going to help me get pregnant! I would highly suggest an u/s to see what's going on in there, and maybe moving on to a different drug would be helpful as well. Good luck!
Melissa & DH
IVF babies Claire (4), Abigail (2) and George (2)
I was put on Progesterone after ovulation to help with the thining of the lining... So when I went if for my U/S they would check the lining and follies... than... my doctor would say ok.. looks like you will Ovulate Sunday night.. Start the progesterone on Tues... The progesterone.. was for the lining.. and "JUST in case"
Thank you GraysMama For my BEAUTIFUL Siggy!!!
BFP 11/09/08 M/C 11/11/08 BFP 01/02/09 M/C 01/29/09 BFP 08/26/09 M/C 10/02/09 Missing our 3 Angles
Well yesterday AF came in full effect like normal. Not sure why I had the spotting and such for a week. And of course still don't know what would be cycle day 1 as I did have some red flow on Sunday but then went back to brown spotting. Until yesterday when it was in full force. Yesterday would have been cycle day 33 and I'm usually 27 or 28 days.
My doctor didn't say much other than to come in for an ultrasound but I couldn't get out of work so I can't go till Monday. Oh and not to take the Clomid this month. So now I just wait till Monday.